Krull dimension of bimodules

Smith, P.F. and Woodward, A.R. (2007) Krull dimension of bimodules. Journal of Algebra, 310(1), pp. 405-412. (doi: 10.1016/j.jalgebra.2007.01.013)

Full text not currently available from Enlighten.


Let R and S be rings and let M be a left S-, right R-bimodule such that M has Krull dimension both as a left S-module and as a right R-module and M/N has the same Krull dimension as a left S- and as a right R-module for every sub-bimodule N of M. Suppose that M is a finitely generated left S-module. Then it is proved that the Krull dimension of the right R-module M is the Krull dimension of a k-critical right R-module M/K for some prime submodule K of the right R-module M.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Smith, Professor Patrick
Authors: Smith, P.F., and Woodward, A.R.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Algebra
ISSN (Online):1090-266X
Published Online:19 January 2007

University Staff: Request a correction | Enlighten Editors: Update this record